# SDR AALA201712079030

- Difficulty date: December 4, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 72,583 hours, 8,611 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: PC1604
- Condition: Discharged
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. DURING CHECK OF EMERGENCY POWER ASSIST, FOUND R1 ENTRY DOOR 9-VOLT BACKUP BATTERY LOW.  REPLACED BATTERY PER CARD 2907.
